... worsened. has anyone else has had this problem? and what can be done to treat it?
I wish I had a more specific answer but I couldn't find it after 30 min of reading.
I'm interested also because I received orthovisc and ready for a second round after 2 years. It's actually 18 mo before the effectiveness of pain relief was over.
I realize now how wonderful the medication made me fee because I'm back to sitting on my butt to scoot up the steps.
I had arthritis after breast cancer treatment. 5 years after the Arimidex was started I could barely walk.
I had the injections and felt like my knees were 21 again.
The treatment was once weekly x 3 doses.
I think part of my success was to have physical therapy while having it done. The gradual increase in exercise and the hot packs were definately beneficial.
In your case, it doesn't seem like an adverse reaction. A hot knee would have warmth, redness accompanied by the pain.
Did you have the weekly injections over 5 week treatment ?
I've read that it's not as important as to the degree of bone loss and inflammation as to the amount of synovial fluid present when the treatment is started.
I had to wade through sites that were mostly from insurance companies so you know this drug is expensive.
Did you have an infection in the knee or skin prior to the injections?
No allergy to chicken or feathers ?
The different class of the meds is the same but differs in the molecular weight increasing the elasticity. You may want to try Synvisc or Orthovisc to see if you have better results.
Did you over-exercise during the treatment time?
It's recommended to not stand for more than an hour, mild exercise and to avoid weight bearing strain like playing tennis. ... Lol. I cringe at the thought !
My knees were bad with bone on bone pain and she said "I'd have no problem doing total knee replacements on you tomorrow because of the advanced deterioration".
If the doctor offers another round with a different medication, I would do it. I didn't realize how my knees were interfering with my normal routine. I just stopped doing one thing after another to were it affected all aspects of my life.
The other success medication I had was with Diclofenac Sodium Topical Gel 1%.
If you have heart disease it may not be prescribed for you. If I remember, it may cause angina. They don't like to give it on the upper part of the body and cautions to wash your hands thoroughly after applying it.
I definately noticed a temporary relief better than oral NSAIDs. Diclofenac is like a super NSAID that you rub into the affected area.
You did call your doctor about the increased pain. Right?
It's advised if you have pain to call the doctor ASAP.
Best wishes to you.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Euflexxa - My knee has responded very badly to the 3-stage injection series. I cannot lift my leg or
Posted 5 Jan 2012 • 2 answers
Posted 3 Jan 2013 • 2 answers
Posted 16 Sep 2014 • 1 answer
Posted 26 Dec 2016 • 0 answers
Posted 23 Dec 2017 • 1 answer